# SDR ASAA2019010327923

- Difficulty date: January 3, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 270 HAS BARE METAL BETWEEN LBL 12 AND RBL 12. GROUNDED - YES. UPON FURTHER INVESTIGATION FOUND STA 270 BETWEEN LBL12 AND RBL12 TO BE CORR. REMOVED CORR FROM STA 270 WAS BETWEEN LBL12 AND RBL12 FOUND TO BE OUT OF LIMITS IAW SRM 53 10 51 1A 1 STEP 4C.2 FIG 105 DETAIL C REPAIRED STA 270 BETWEEN LBL12 AND RBL12 IAW EA 800 53EA 21162 REV 00 DATE 25JAN19 W 1 O .050 R .040 L 24 D .010.
